# SDR YAA2010F00002

- Difficulty date: April 27, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N755AB
- Make and model: Cessna 207A
- Aircraft serial: 20700622
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: LC2
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS THAT ON FINAL, HE HAD SWITCHED ON THE PANEL LIGHTS AND STARTED HAVING A FAINT SMELL OF SMOKE IN THE CABIN.  FIX A SMALL LIGHT FIXTURE THAT ATTACHES TO THE CLOCK HAD WORKED ITS WAY OUT OF ITS RECEPTACLE AND WAS DANGLING BY ITS WIRE AND PERIODICALLY TOUCHING THE BUSS BAR BELOW, HAVE REPLACED THE DEFECTIVE LIGHT FIXTURE AND RE-INSTALLED IT IN THE CLOCK, NO OTHER DEFECTS WERE NOTED.
